# SDR DALA2018052103461

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,679 hours, 22,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE OVERWING EMERGENCY EXIT LIGHT POWER SUPPLY IAW AMM 33-51. OPS CHECKED GOOD.
